Alert archive / New Mexico / Flash Flood Warnings in 2025
Flash Flood Warning 21, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jun 25, 2025, 3:50 PM MDT for Sierra County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2025, 3:50 PM MDT (21:50 UTC)
- Expired
- Jun 25, 2025, 6:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 131 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
202
WGUS54 KEPZ 252150
FFWEPZ
NMC051-260045-
/O.NEW.KEPZ.FF.W.0021.250625T2150Z-250626T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service El Paso Tx/Santa Teresa NM
350 PM MDT Wed Jun 25 2025
The National Weather Service in El Paso Tx/Santa Teresa has issued a
* Flash Flood Warning for...
Southwestern Sierra County in south central New Mexico...
* Until 645 PM MDT.
* At 350 PM MDT, Thunderstorms with torrential rainfall rates of 1
to 2 inches per hour were slowly pushing south of Hillsboro into
the Lake Valley area. Between 0.5 and 1 inch of rain has fallen.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area. Expect Flash flooding in low water crossings along
State Highway 27, and further downstream flooding in arroyos in
the Arrey area, including Trujillo Canyon and Tierra Blanca Creek.
It may take a couple hours for flows to reach the lower ends of
the canyons. Enhanced flows are also possible along Percha Creek.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and arroyos, roads, and
low water crossings, as well as other poor drainage
and low-lying areas.
* Some locations that will experience flash flooding include...
Arrey, Hillsboro, Lake Valley, Kingston, Lower Animas Creek and
Caballo Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
In hilly terrain there are numerous low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 3300 10771 3297 10763 3294 10751 3294 10742
3296 10731 3292 10731 3289 10729 3284 10729
3279 10730 3276 10735 3272 10730 3271 10742
3270 10756 3272 10764 3277 10771 3287 10776
3294 10776
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$1 follow-up statement
301
WGUS74 KEPZ 252338
FFSEPZ
Flash Flood Statement
National Weather Service El Paso Tx/Santa Teresa NM
538 PM MDT Wed Jun 25 2025
NMC051-260045-
/O.CON.KEPZ.FF.W.0021.000000T0000Z-250626T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sierra NM-
538 PM MDT Wed Jun 25 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT THIS
EVENING FOR SOUTH CENTRAL SIERRA COUNTY...
At 538 PM MDT, Thunderstorms have long since moved out of the
warning area, but runoff is likely still inundating arroyos that
cross Highway 27 in Lake Valley, and further downstream towards the
Arrey area.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, low water
crossings, and other poor drainage and low-lying areas.
Some locations that will experience flash flooding include...
Arrey, Lake Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 3296 10731 3292 10731 3289 10729 3284 10729
3279 10730 3276 10735 3272 10730 3271 10742
3270 10756 3271 10759 3283 10756 3290 10758
3292 10744 3293 10741
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
MPHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 12:58 PM MDT, 2 hours 52 minutes earlier. Its key messages:
- Potential for heavy rainfall with localized flooding continues through Thursday. Flood watches are in effect for all areas through Wednesday, and may be issued for some areas again Thursday.
- Showers/thunderstorms will be widespread over the area through Friday, becoming more isolated Saturday and Sunday.
- Lingering monsoon moisture will allow for daily afternoon showers and thunderstorms through early next week especially in the higher terrain.
Area forecast discussion, Jun 25, 12:58 PM MDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
1258 PM MDT Wed Jun 25 2025
...New DISCUSSION, FIRE WEATHER...
.KEY MESSAGES...
- Potential for heavy rainfall with localized flooding continues
through Thursday. Flood watches are in effect for all areas
through Wednesday, and may be issued for some areas again
Thursday.
- Showers/thunderstorms will be widespread over the area
through Friday, becoming more isolated Saturday and Sunday.
- Lingering monsoon moisture will allow for daily afternoon
showers and thunderstorms through early next week especially
in the higher terrain.
&&
.DISCUSSION...
Issued at 1219 PM MDT Wed Jun 25 2025
Monsoonal moisture plume still squarely over far west TX and the
eastern 3/4 of NM, per latest water-vapor satellite imagery. There
are already some indications of its being stretched and becoming a
bit more diffuse. However, copious moisture is still in place for
the moment, as evidenced by the 1.39" of precipitable water on the
12Z EPZ sounding. Upper-level forcing a bit of a question mark, as
right-entrance region of H25 jet now over northern NM continues to
pull away, but remnant MCV's, along with clearing and associated
destabilization (and eventually outflow boundaries), especially
west of I-25, should be enough for another round of scattered to
numerous showers and thunderstorms capable of additional heavy
rainfall into the evening. Nearly the entire CWA remains in a
Slight Risk of Excessive Rainfall today, with an area-wide Flash
Flood Watch in effect through midnight.
Zooming in a bit, HRRR runs and NBM/WPC QPF show a local max in
precip this evening, driven by outflow boundaries moving in from
the NW, between 02-06Z, over Dona Ana County and the El Paso
metro, so this area will need to be watched for urban flooding
concerns. Same guidance keeps most activity to the east of the
Trout burn scar, but that area remains particularly vulnerable.
For Thursday, broad, weak troughing aloft remains in place
upstream. Although column RH progs show the monsoonal plume
becoming more diffuse as drier air works in from the west, mid-
level steering flow becomes rather weak, so storm motions will be
very slow (<10mph), leading to particular concerns over the
Sacramento Mountains where QPF amounts are highest, especially for
the Salt and Seven Springs burn scars. With wet soils from recent
rains, and generally scattered storm coverage, the entire CWA is
in a Marginal Risk on the latest ERO. More targeted Flash Flood
Watches will be considered for Thursday by the next shift.
Lingering moisture over southern NM and Far West TX keeps storm
chances (widely scattered lowland/numerous mountain) in play for
Friday, but QPF amounts trend down as column moisture decreases.
Heading into the weekend, an H5 high center sets up near the Four
Corners, making for the two relatively driest days of the period.
Afternoon temps heat up to the mid-upper 90s F for the lowlands,
but still a couple degrees shy of climo in this typically hottest
time of the year, with minor heat risk concerns.
Ensemble/cluster guidance in good agreement that the pattern
shifts wetter again for the early-mid part of next week. A back-
door cold front could make it through at least part of the area
(~40% chance) late Sunday/Monday, bumping surface dewpoints back
up. Meanwhile, the southern part of the aforementioned upper high
weakens, allowing mid-level Gulf moisture to flow up from the SE.
Temps cool back off a few degrees as a result as well.
&&
.AVIATION...
(18Z TAFS)
Issued at 1137 AM MDT Wed Jun 25 2025
Remnant early morning showers and thunderstorms have waned
considerably during the past hour or two, but the next crop, more
diurnally driven, can already be seen on radar developing to the
northwest of KTCS. With widespread rain/thunder chances remaining
in the forecast today, main aviation challenge will again be
timing of impacts at each terminal; leaned on latest HRRR run and
LAV guidance in this regard. Relatively higher confidence for
timing at KDMN/KLRU, with short-term guidance depicting storms to
be triggered by outflow moving southeast from the higher terrain
of the Gila mountains this evening. Very brief IFR at all
terminals could occur in heavier showers, but duration too short
for inclusion in TAF's. Activity should end by around 06Z, with
only mid-high debris cloud and light winds through late tomorrow
morning.
&&
.FIRE WEATHER...
Issued at 1219 PM MDT Wed Jun 25 2025
Overall, not expecting any critical (or least, very limited in
extent) fire weather areas for the next 7 days. There could be
some areas of elevated fire weather on Saturday and Sunday for the
Gila, driven by min RH dropping below 15 percent, but 20-foot
winds stay well below critical levels. Recent and expected
rainfall is keeping progged ERCs limited to the 50-75th
percentile, even in the Gila. Heavy rainfall over the region will
be the bigger concern for area burn scars and flash flooding like
the Trout fire burn area and Seven Springs burn area through
Friday and again early in the new work week as moisture returns.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 71 90 72 91 / 60 60 50 40
Sierra Blanca 64 83 64 84 / 60 70 50 70
Las Cruces 64 87 64 88 / 70 50 40 30
Alamogordo 64 86 64 86 / 70 50 40 50
Cloudcroft 48 65 48 64 / 60 70 30 70
Truth or Consequences 65 88 67 89 / 60 30 20 30
Silver City 59 83 60 83 / 50 40 30 50
Deming 66 91 66 92 / 60 50 40 40
Lordsburg 64 91 65 91 / 30 40 30 40
West El Paso Metro 71 87 72 86 / 60 60 50 40
Dell City 66 85 67 87 / 60 60 40 60
Fort Hancock 69 90 71 90 / 60 70 50 70
Loma Linda 64 80 64 80 / 60 60 50 50
Fabens 69 88 69 88 / 60 60 50 50
Santa Teresa 68 86 69 86 / 60 60 50 40
White Sands HQ 69 87 71 86 / 70 60 50 50
Jornada Range 64 86 64 87 / 70 50 40 40
Hatch 64 89 65 89 / 70 50 40 40
Columbus 68 90 68 89 / 50 50 50 30
Orogrande 65 84 66 84 / 60 60 40 50
Mayhill 53 75 53 75 / 60 60 30 80
Mescalero 52 75 52 75 / 60 70 30 70
Timberon 50 72 50 72 / 60 50 40 70
Winston 51 80 53 81 / 60 40 20 50
Hillsboro 59 85 60 87 / 70 50 30 50
Spaceport 61 85 62 86 / 70 40 30 40
Lake Roberts 55 85 56 86 / 40 40 30 50
Hurley 60 86 61 87 / 50 50 30 40
Cliff 61 92 62 92 / 30 30 20 40
Mule Creek 58 90 59 89 / 10 20 10 30
Faywood 61 85 63 84 / 60 50 30 50
Animas 64 91 64 91 / 40 40 30 40
Hachita 64 88 63 88 / 50 50 40 40
Antelope Wells 64 88 64 88 / 60 50 40 50
Cloverdale 64 87 63 86 / 40 40 30 40
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch until midnight MDT tonight for Eastern/Central El
Paso County-Northern Hudspeth Highlands/Hueco Mountains-Rio
Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-Salt Basin-
Southern Hudspeth Highlands-Western El Paso County.
NM...Flood Watch until midnight MDT tonight for Central Grant
County/Silver City Area-East Central Tularosa
Basin/Alamogordo-East Slopes Sacramento Mountains Below
7500 Feet-Eastern Black Range Foothills-Lowlands of the
Bootheel-Northern Dona Ana County-Otero Mesa-Sacramento
Mountains Above 7500 Feet-Sierra County Lakes-Southeast
Tularosa Basin-Southern Dona Ana County/Mesilla Valley-
Southern Gila Foothills/Mimbres Valley-Southern Gila Region
Highlands/Black Range-Southwest Desert/Lower Gila River
Valley-Southwest Desert/Mimbres Basin-Uplands of the
Bootheel-Upper Gila River Valley-West Central Tularosa
Basin/White Sands-West Slopes Sacramento Mountains Below
7500 Feet.
&&
FORECASTER...99-ABQIn the hours before
Special weather statement, Jun 25, 2:05 PM MDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service El Paso TX
205 PM MDT Wed Jun 25 2025
NMZ408-409-425-426-252030-
Eastern Black Range Foothills NM-
Southern Gila Region Highlands/Black Range NM-Sierra County Lakes NM-
Central Grant County/Silver City Area NM-
205 PM MDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GRANT AND
NORTHWESTERN SIERRA COUNTIES THROUGH 230 PM MDT...
At 203 PM MDT, thunderstorms were increasing in coverage along the
east slopes of the Black Range in Sierra County. These storms have
been pulsing in intensity while slowly moving east, but may produce
hail in addition to torrential rainfall.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Monticello, Arrey, Caballo, Cuchillo, Winston, Truth or Consequences,
Hillsboro, Emory Pass, Kingston, San Miguel, Chloride, Hermosa,
Palomas, City of Elephant Butte, Ladder Ranch, Williamsburg, Alamosa
Canyon, Lower Palomas Canyon.
This includes Interstate 25 in New Mexico between mile markers 55 and
95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3288 10786 3338 10788 3344 10719 3310 10716
3285 10724
TIME...MOT...LOC 2003Z 276DEG 7KT 3328 10768
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MHSpecial weather statement, Jun 25, 2:51 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service El Paso TX
251 PM MDT Wed Jun 25 2025
NMZ408-409-426-252115-
Eastern Black Range Foothills NM-
Southern Gila Region Highlands/Black Range NM-Sierra County Lakes NM-
251 PM MDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SIERRA COUNTY
THROUGH 315 PM MDT...
At 250 PM MDT, Doppler radar was tracking a strong thunderstorm just
north of Hillsboro. This thunderstorm was drifting southeast at
about 5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hillsboro, Kingston, Ladder Ranch, and Lower Animas Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3298 10732 3280 10752 3284 10775 3286 10777
3289 10777 3291 10776 3293 10777 3294 10777
3305 10759
TIME...MOT...LOC 2050Z 297DEG 4KT 3294 10756
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MHSpecial weather statement, Jun 25, 2:53 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service El Paso TX
253 PM MDT Wed Jun 25 2025
NMZ408-409-252145-
Eastern Black Range Foothills NM-Sierra County Lakes NM-
253 PM MDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL SIERRA COUNTY
THROUGH 345 PM MDT...
At 253 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cuchillo. This thunderstorm was drifting southeast at about 5 mph,
and will cross Interstate 10 shortly.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cuchillo, Truth or Consequences, City of Elephant Butte, Alamosa
Canyon, Williamsburg, Elephant Butte Lake, Lost Canyon, Ash Canyon,
Rock Canyon, Hot Springs Landing, Lakeshore Highlands, South
Monticello Campground, and Lions Beach.
This includes Interstate 25 in New Mexico between mile markers 73 and
88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3321 10741 3335 10734 3329 10708 3306 10722
TIME...MOT...LOC 2053Z 297DEG 4KT 3324 10731
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MPHSpecial weather statement, Jun 25, 3:08 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service El Paso TX
308 PM MDT Wed Jun 25 2025
TXZ422-252145-
Southern Hudspeth Highlands TX-
308 PM MDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HUDSPETH COUNTY THROUGH
345 PM MDT...
At 307 PM MDT, Doppler radar was tracking a strong thunderstorm just
miles northwest of Sierra Blanca. This thunderstorm was nearly
stationary.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sierra Blanca, Quitman Canyon, Sunset Ranches, and Round Top
Mountain.
This includes Interstate 10 in Texas between mile markers 96 and 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3115 10555 3136 10546 3135 10521 3115 10524
3103 10536
TIME...MOT...LOC 2107Z 289DEG 2KT 3124 10543
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MHSpecial weather statement, Jun 25, 3:24 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service El Paso TX
324 PM MDT Wed Jun 25 2025
NMZ408>410-425>427-252215-
Eastern Black Range Foothills NM-Northern Dona Ana County NM-
Southern Gila Region Highlands/Black Range NM-Sierra County Lakes NM-
Central Grant County/Silver City Area NM-
West Central Tularosa Basin/White Sands NM-
324 PM MDT Wed Jun 25 2025
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL GRANT...CENTRAL
SIERRA...NORTHEASTERN LUNA AND NORTHWESTERN DONA ANA COUNTIES THROUGH
415 PM MDT...
At 321 PM MDT, a broken line of strong thunderstorms was beginning
to take shape across Sierra County. The strongest storm was located
just east of Hillsboro, and in the high terrain on the east shores
of Elephant Butte Reservoir. Eventually outflow from these storms
will push southeast, generating new thunderstorm development in the
Rincon Valley, and across the Jornada del Muerto, both north of
Hatch.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Upham, Arrey, Caballo, Truth or Consequences, Hillsboro, Derry,
Salem, Lake Valley, Garfield, Engle, Kingston, Cutter, Palomas, City
of Elephant Butte, Spaceport America, Rock House, Ladder Ranch,
Williamsburg, Alamosa Canyon, and Lower Palomas Canyon.
This includes Interstate 25 in New Mexico between mile markers 44 and
82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3348 10645 3290 10684 3268 10723 3260 10762
3287 10787 3298 10756 3322 10731 3348 10710
TIME...MOT...LOC 2121Z 302DEG 16KT 3328 10710 3308 10715 3288 10749
3286 10774
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MHSpecial weather statement, Jun 25, 3:41 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service El Paso TX
341 PM MDT Wed Jun 25 2025
TXZ422-424-252230-
Southern Hudspeth Highlands TX-
Rio Grande Valley of Eastern Hudspeth County TX-
341 PM MDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL HUDSPETH COUNTY
THROUGH 430 PM MDT...
At 341 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles west of Sierra Blanca, moving southeast at 5 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sierra Blanca, Fort Quitman, Quitman Canyon, and Little Box.
This includes Interstate 10 in Texas between mile markers 100 and
117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3085 10540 3089 10540 3089 10541 3090 10542
3094 10549 3097 10550 3096 10551 3099 10553
3099 10555 3100 10556 3107 10559 3128 10543
3123 10516 3104 10521 3085 10537
TIME...MOT...LOC 2141Z 294DEG 5KT 3116 10547
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MHThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:36 PM MDT | Special Weather Statement | EPZ | Doña Ana | 24 min |
| Jun 24, 7:22 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 83 min |
| Jun 24, 10:48 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 3 hr |
| Jun 24, 11:09 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 111 min |
| Jun 24, 11:48 PM MDT | Flash Flood Warning | EPZ | Doña Ana, Otero | 3 hr |
| Jun 25, 4:12 AM MDT | Areal Flood Advisory | EPZ | Doña Ana, Otero | 3 hr |
| Jun 25, 4:44 AM MDT | Flash Flood Warning | EPZ | Doña Ana, Otero | 2 hr |
| Jun 25, 7:51 AM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
| Jun 25, 1:59 PM MDT | Flood Watch | EPZ | Otero | 31 hr |
| Jun 25, 2:05 PM MDT | Special Weather Statement | EPZ | Sierra | 25 min |
| Jun 25, 2:12 PM MDT | Flash Flood Warning | EPZ | Sierra | 3 hr |
| Jun 25, 2:20 PM MDT | Flash Flood Warning | EPZ | Grant | 2 hr |
| Jun 25, 2:26 PM MDT | Flash Flood Warning | EPZ | Sierra | 4 hr |
| Jun 25, 2:45 PM MDT | Areal Flood Advisory | EPZ | Grant, Luna | 2 hr |
| Jun 25, 2:51 PM MDT | Special Weather Statement | EPZ | Sierra | 24 min |
| Jun 25, 2:53 PM MDT | Special Weather Statement | EPZ | Sierra | 52 min |
| Jun 25, 2:55 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 50 min |
| Jun 25, 3:24 PM MDT | Special Weather Statement | EPZ | Sierra | 51 min |
| Jun 25, 4:19 PM MDT | Special Weather Statement | EPZ | Sierra | 56 min |
| Jun 25, 5:04 PM MDT | Dust Storm Warning | EPZ | Otero | 56 min |
| Jun 25, 5:12 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.